Neuropathy as a potential complication of levodopa use in Parkinson's disease: a pharmacological and pharmacovigilance point of view. - Archive ouverte HAL Access content directly
Journal Articles Movement Disorders Year : 2010

Neuropathy as a potential complication of levodopa use in Parkinson's disease: a pharmacological and pharmacovigilance point of view.

(1, 2) , (1, 2) , (1, 2) , (1, 2) , (1, 2) , (1, 2) , (1, 2)
1
2

Dates and versions

inserm-00504994 , version 1 (22-07-2010)

Identifiers

Cite

Jean-Louis Montastruc, Anne Charlotte Danton, Genevieve Durrieu, Isabelle Lacroix, Pascale Olivier, et al.. Neuropathy as a potential complication of levodopa use in Parkinson's disease: a pharmacological and pharmacovigilance point of view.. Movement Disorders, 2010, 25 (5), pp.660-1. ⟨10.1002/mds.22878⟩. ⟨inserm-00504994⟩
36 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More